# SDR 2008UALA05764

- Difficulty date: September 17, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N528UA
- Make and model: Boeing 757222
- Aircraft serial: 25018
- Aircraft time: 58,588 hours, 21,681 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL FLOOR STRIP INOP AT FRONT OF COACH.  EEL DAMAGE.  REINSTALLED LIGHT STRIP.  CHECKS OKAY.
